





# MID-OHIO SPORTS CAR COURSE (V3) JUNE 30 – JULY 04, 2021

**TUESDAY, JUNE 29, 2021** 

12:00 PM STAGING LOT OPEN

3:00 PM MANUFACTURERS LOAD-IN 4:00 PM INDY LIGHTS EARLY LOAD-IN

7:00 PM PADDOCK CLOSED

WEDNESDAY, JUNE 30, 2021

8:00 AM INDY LIGHTS TEAMS LOAD-IN

8:30 AM USF2000 & INDY PRO 2000 TEAMS LOAD-IN

10:00 AM - 2:00 PM CREDENTIALS OPEN – MAIN GATE

12:00 PM - 5:00 PM TECH OPEN - USF2000 & IP2

2:00 PM - 5:00 PM TIRE SCANNING - USF2000 & IP2 (OPEN TEST)

5:00 PM - 6:00 PM TRACK WALK (GOLF CARTS, TUGGERS OR WALKING ONLY! TWO WHEELED VEHICLES ARE NOT ALLOWED

THURSDAY, JULY 1, 2021

7:00 AM - 10:00 AM TIRE SCANNING - INDY LIGHTS (OPEN TEST)

7:00 AM - 6:00 PM TECH OPEN - USF2000 & IP2 (CLOSED FROM 12:30 PM- 1:30 PM)

8:00 AM - 3:00 PM CREDENTIALS OPEN - MAIN GATE

8:00 AM - 8:45 AM USF2000 TEST 1

9:00 AM - 9:45 AM INDY PRO 2000 TEST 1 10:00 AM - 11:30 AM INDY LIGHTS TEST 1 11:45 AM - 12:30 PM USF2000 TEST 2

11:45 AW - 12:50 PW USF2000 1EST 2

 1:00 PM 1:45 PM
 INDY PRO 2000 TEST 2

 1:00 PM 6:00 PM
 TECH OPEN - INDY LIGHTS

2:00 PM - 3:30 PM INDY LIGHTS TEST 2 3:45 PM - 4:30 PM USF2000 TEST 3

4:45 PM - 5:30 PM INDY PRO 2000 TEST 3

**FRIDAY, JULY 2, 2021** 

6:30 AM - 6:00 PM TECH OPEN - INDY LIGHTS (CLOSED FROM 12:30 PM – 1:30 PM)

8:00 AM - 11:00 AM TIRE SCANNING - USF2000 & IPS (RACE EVENT)
8:00 AM - 11:00 AM TIRE SCANNING - INDY LIGHTS (RACE EVENT)

8:00 AM - 6:00 PM TECH OPEN - USF2000 & IP2 (CLOSED FROM 1:00 PM -1:30 PM)

8:10 AM - 9:40 AM INDY LIGHTS TEST 3

9:00 AM - 3:00 PM CREDENTIALS OPEN - MAIN GATE

9:55 AM - 10:25 AM USF2000 PRACTICE 1

10:40 AM - 11:10 AM INDY PRO 2000 PRACTICE 1 11:25 AM - 12:10 PM INDY LIGHTS PRACTICE 1

12:25 PM - 12:55 PM SST Q 1:10 PM - 1:30 PM USF2000 Q1

 1:45 PM 2:05 PM
 INDY PRO 2000 Q1

 2:30 PM 3:15 PM
 INDYCAR PRACTICE 1

 3:15 PM
 DRIVERS MEETING – USF2000 (SERIES HOSPITALITY)

3:35 PM - 4:05 PM INDY LIGHTS Q1

4:20 PM - 5:00 PM USF2000 RACE 1 (20 LAPS OR 40 MIN)









SATU	JRDAY.	, JULY 3	. 2021

7:00 AM -	5:00 PM	TECH OPEN - USF2000 & IP2 (CLOSED FROM 12:00 PM - 1:00 PM)
8:00 AM -	6:00 PM	TECH OPEN - INDY LIGHTS (CLOSED FROM 12:00 PM - 1:00 PM)
8:00 AM -	3:00 PM	CREDENTIALS OPEN – MAIN GATE
8:20 AM -	8:40 AM	INDY PRO 2000 Q2
9:05 AM -	9:50 AM	INDYCAR PRACTICE 2
9:45 AM		DRIVERS MEETING - INDY PRO 2000 (SERIES HOSPITALITY)
10:05 AM -	10:35 AM	INDY LIGHTS Q2
10:50 AM -	11:35 AM	INDY PRO 2000 RACE 1 (25 LAPS OR 45 MIN)
12:00 PM -	1:15 PM	INDYCAR Q
1:40 PM -	2:10 PM	SST RACE 1
2:15 PM		DRIVERS MEETING - INDY LIGHTS (SERIES HOSPITALITY)
2:30 PM -	3:10 PM	USF2000 RACE 2 (20 LAPS OR 40 MIN)
3:30 PM -	4:00 PM	INDYCAR FINAL PRACTICE
4:00 PM -	4.45 DM	
7.00 i ivi	4:15 PM	PACE CAR ON TRACK

**INDY LIGHTS RACE 1 (35 LAPS OR 50 MIN)** 

## **SUNDAY. JULY 4. 2021**

**4:30 PM - 5:20 PM** 5:40 PM - 6:40 PM

OUNDATION TILORI	
6:30 AM - 10:00 AM	TECH OPEN - USF2000 & IP2
8:00 AM - 10:00 AM	CREDENTIALS OPEN – MAIN GATE
8:00 AM - 11:00 AM	TECH OPEN - INDY LIGHTS
8:05 AM - 8:45 AM	USF2000 RACE 3 (20 LAPS OR 40 MIN)
8:15 AM	INDYCAR MINISTRY "DEVOTIONAL" (OUTSIDE INDYCAR TECH)
9:00 AM - 9:45 AM	INDY PRO 2000 RACE 2 (25 LAPS OR 45 MIN)
10:00 AM - 10:50 AM	INDY LIGHTS RACE 2 (35 LAPS OR 50 MIN)
12:05 PM	INDYCAR RACE
12:05 PM	LOAD-OUT BEGINS AT THE GREEN FLAG OF INDYCAR RACE
2:30 PM - 3:00 PM	SST RACE 2

TWO SEATER RIDES

### **SERIES LISTING:**

COOPER TIRES INDY LIGHTS GRAND PRIX OF MID-OHIO (INDY LIGHTS)
COOPER TIRES INDY PRO 2000 GRAND PRIX OF MID-OHIO (INDY PRO 2000)
COOPER TIRES USF2000 CHAMPIONSHIP GRAND PRIX OF MID-OHIO (USF2000)
NTT INDYCAR SERIES
SST

#### **MEDICAL INFORMATION:**

INFIELD CARE CENTER: (MINOR INJURIES) – PIT OUT, ON THE RIGHT PRIOR TO THE BRIDGE CROSSING HOSPTIAL (MINOR INJURIES): OHIO HEALTH MANSIFIELD, 335 GLESSNER AVE., MANSFIELD HOSPITAL (TRAUMA): OHIO STATE UNIVERSITY, 410 WEST 10<sup>TH</sup> AVE., COLUMBUS BURN CENTER: (IF DIFFERENT FROM ABOVE)

### **MEETING INFORMATION:**

DRIVERS MEETING – SERIES HOSPITALITY (SEE SCHEDULE FOR TIMES)
CREW CHIEF – SENT OUT VIA EMAIL

